Phragmén–Lindelöf Principles for Generalized Analytic Functions on Unbounded Domains

Chalendar, I and Partington, JR (2016) Phragmén–Lindelöf Principles for Generalized Analytic Functions on Unbounded Domains. Complex Analysis and Operator Theory, 10 (1). pp. 61-68. ISSN 1661-8254

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Chalendar, I
  • Partington, JR
Copyright, Publisher and Additional Information:

© 2015, Springer Basel. This is an author-produced version of a paper published in Complex Analysis and Operator Theory. The final publication is available at Springer via http://dx.doi.org/10.1007/s11785-015-0453-z. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Phragmén–Lindelöf principle; Generalized analytic function; Pseudoanalytic function; Three-lines theorem
Dates:
  • Published: 1 January 2016
  • Accepted: 5 March 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 10 Jul 2015 14:42
Last Modified: 25 Mar 2016 09:20
Published Version: http://dx.doi.org/10.1007/s11785-015-0453-z
Status: Published
Publisher: Springer Verlag
Identification Number: 10.1007/s11785-015-0453-z
Open Archives Initiative ID (OAI ID):

Export

Statistics